Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Noncombinatorial triangulations and the Poincaré conjecture


Author: Ralph Tindell
Journal: Proc. Amer. Math. Soc. 24 (1970), 60-62
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1970-0248853-5
MathSciNet review: 0248853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Bryant and C. L. Seebeck, Locally nice embeddings of polyhedra, Quart. J. Math. Oxford Ser. (2) 19 (1968), 257-74. MR 0234434 (38:2751)
  • [2] L. C. Glaser, On the double suspension of certain homotopy $ 3$-spheres, Ann. of Math. (2) 85 (1967), 494-507. MR 36 #886. MR 0217797 (36:886)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248853-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society